Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 122, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 8, 2007, 5:32 AM CDT for Madison County, Arkansas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2007, 5:32 AM CDT (10:32 UTC)
- Expired
- Jun 8, 2007, 5:56 AM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Madison County, AR
The radar
The Western Arkansas radar (KSRX), 113 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 5:35 AM CDT | TSTM WND DMG | Huntsville, AR | TREES AND LARGE TREE LIMBS WERE BLOWN DOWN BY STRONG THUNDERSTORM WIND IN AND AROUND TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 11:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1639 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 081032 SVRTSA ARC087-081115- /O.NEW.KTSA.SV.W.0122.070608T1032Z-070608T1115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 532 AM CDT FRI JUN 8 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS * UNTIL 615 AM CDT * AT 531 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HUNTSVILLE...MOVING EAST AT 30 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORUM...MARBLE AND KINGSTON. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3624 9385 3604 9385 3604 9343 3627 9366 $$
1 follow-up statement
000 WWUS54 KTSA 081056 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 556 AM CDT FRI JUN 8 2007 ARC087-081106- /O.CAN.KTSA.SV.W.0122.000000T0000Z-070608T1115Z/ MADISON AR- 556 AM CDT FRI JUN 8 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON COUNTY IS CANCELLED... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 AM. LAT...LON 3624 9385 3604 9385 3604 9343 3627 9366 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:06 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 8, 3:06 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 306 AM CDT FRI JUN 8 2007 .MESOSCALE UPDATE... THE STORMS DID FLARE UP ON APPROACH TO TULSA AS THEY MOVED THROUGH THE BEST COMBINATION OF INSTABILITY AND AND WIND FIELDS IN THE AREA. THE STORMS ATTAINED A MARGINALLY SEVERE LEVEL DURING THIS TIME. WITH OVERALL SLIGHTLY LESS POTENTIAL REMAINING IN THE REST OF THE REGION IT WOULD SEEM THE SEVERE POTENTIAL IS BECOMING VERY LIMITED. STORMS BRIEFLY APPROACHING SEVERE LEVELS ARE LIKELY THE REST OF THE EARLY MORNING ALONG THE LINE...BUT A WIDESPREAD SIGNIFICANT EVENT APPEARS UNLIKELY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08
Hazardous weather outlook, Jun 8, 5:19 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 519 AM CDT FRI JUN 8 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 519 AM CDT FRI JUN 8 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A NARROW LINE OF SHOWERS AND THUNDERSTORMS IS OCCURRING EARLY THIS MORNING ALONG A COLD FRONT EXTENDING FROM NORTHWEST ARKANSAS INTO SOUTHEAST OKLAHOMA. THE STRONGER STORMS WILL POSE A MARGINAL SEVERE WEATHER THREAT UNTIL THEY MOVE EAST OF THE AREA AROUND MID MORNING. THE COLD FRONT WILL STALL JUST SOUTH OF THE RED RIVER LATER TODAY AND ISOLATED THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON IN FAR SOUTHEAST OKLAHOMA. IF STORMS DO DEVELOP THIS AFTERNOON...THEY WILL LIKELY REMAIN BELOW SEVERE LIMITS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... MONITOR THE CURRENT LINE OF STORMS FOR MARGINAL SEVERE WEATHER POTENTIAL EARLY THIS MONRING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE FRONTAL SYSTEM TO THE SOUTH WILL LIFT BACK TO THE NORTH OVER THE WEEKEND ACCOMPANIED BY SMALL THUNDERSTORM CHANCES. A WARM HUMID AIRMASS WILL REMAIN OVER THE AREA MUCH OF NEXT WEEK WITH CONTINUED SMALL THUNDERSTORM CHANCES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 7, 11:37 PM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1137 PM CDT THU JUN 7 2007
OKZ065-066-071-080500-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
1137 PM CDT THU JUN 7 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
AT 1137 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF WELEETKA...MOVING NORTHEAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WELEETKA...
HENRYETTA...BRYANT...DEWAR...HOFFMAN...GRAYSON AND SCHULTER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3522 9635 3508 9622 3534 9571 3556 9591Local storm report, Jun 8, 12:03 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1203 AM CDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST 7 E VINITA 36.64N 95.03W
06/07/2007 M0 MPH CRAIG OK MESONET
67 MPH GUST
&&
SFPSpecial weather statement, Jun 8, 1:45 AM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
145 AM CDT FRI JUN 8 2007
OKZ054>062-064-066-067-080800-
CRAIG OK-CREEK OK-MAYES OK-NOWATA OK-OKMULGEE OK-OSAGE OK-OTTAWA
OK-PAWNEE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
145 AM CDT FRI JUN 8 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE...NORTHWESTERN WAGONER...ROGERS...CRAIG...
NORTHWESTERN OTTAWA...SOUTHEASTERN NOWATA...SOUTHERN
WASHINGTON...SOUTHEASTERN OSAGE...NORTHERN CREEK...TULSA...
NORTHWESTERN MAYES AND SOUTHEASTERN PAWNEE
AT 145 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF HOLLOW TO 3 MILES SOUTHWEST
OF WATOVA TO 7 MILES WEST OF SPERRY TO 5 MILES SOUTH OF
DRUMRIGHT...MOVING SOUTHEAST AT 30 MPH.
A LARGE PORTION OF NORTHWESTERN OKMULGEE...NORTHWESTERN WAGONER...
ROGERS...CRAIG...NORTHWESTERN OTTAWA...SOUTHEASTERN NOWATA...SOUTHERN
WASHINGTON...SOUTHEASTERN OSAGE...NORTHERN CREEK...TULSA...
NORTHWESTERN MAYES AND SOUTHEASTERN PAWNEE COUNTIES WILL BE AFFECTED
BY THESE STORMS THROUGH 300 AM CDT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3707 9532 3663 9591 3634 9627 3594 9666
3577 9612 3603 9564 3632 9531 3696 9463Special weather statement, Jun 8, 2:35 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
235 AM CDT FRI JUN 8 2007
OKZ057-058-061>063-080830-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-ROGERS OK-
235 AM CDT FRI JUN 8 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
ROGERS...NORTHWESTERN DELAWARE...SOUTHEASTERN CRAIG...OTTAWA AND
MAYES
AT 235 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF PEORIA TO 4 MILES SOUTHWEST
OF VINITA TO 6 MILES SOUTHWEST OF VERDIGRIS...MOVING EAST AT 30 MPH.
A LARGE PORTION OF ROGERS...NORTHWESTERN DELAWARE...SOUTHEASTERN
CRAIG...OTTAWA AND MAYES COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 330 AM CDT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9500 3661 9541 3623 9582 3607 9543
3666 9463 3698 9462Special weather statement, Jun 8, 3:04 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
304 AM CDT FRI JUN 8 2007
ARZ001-OKZ057-058-060>063-065>071-080915-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-MCINTOSH
OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-OTTAWA OK-ROGERS OK-TULSA
OK-WAGONER OK-
304 AM CDT FRI JUN 8 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
BENTON
IN NORTHEAST OKLAHOMA
OKMULGEE...WAGONER...SOUTHEASTERN ROGERS...DELAWARE...
SOUTHEASTERN CRAIG...SOUTHEASTERN OTTAWA...NORTHERN ADAIR...
SOUTHEASTERN TULSA AND MAYES
IN EAST CENTRAL OKLAHOMA
MUSKOGEE...CHEROKEE AND OKFUSKEE
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
AT 304 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES EAST OF WYANDOTTE TO 5 MILES NORTHEAST OF
INOLA TO 5 MILES NORTHWEST OF BEARDEN...MOVING EAST AT 35 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3694 9462 3618 9554 3534 9664 3530 9554
3614 9443 3648 9386 3650 9459The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 3:04 AM CDT | Special Weather Statement | TSA | Benton | 71 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.